So here's my story. A couple of months ago, I was misdiagnosed with a urinary tract infection and was put on 2 weeks of cipro, 1000 mg a day. During my time on cipro, I noticed an intense stomach gurgling that would sometimes persist for hours. I didn't think much of it at the time though. Since coming off of the cipro, I have had abdominal pain, sometimes in the lower left abdomen and sometimes in the lower right abdomen. Initially after coming off of the cipro, I was so constipated that any kind of bowel movement would only happen with prune juice and it would only be watery diareah. I went to the ER, where they gave me an abdominal x ray that showed that I was constipated all the way up to my apendix. After taking a few bottles of magnesium citrate, increased fiber and water consumption and stool softeners, I finally got things going again, but the consitancy of my stool is just not the same, it's mushy, falls apart easily and smells almost rotting. In addition, I believe I have hemorrhoids. A lot of times, I'll whipe and see streaky bright red blood on the toilet paper and I think sometimes I can see a tiny bit of red in my stool, though I may be just looking too hard and seeing half digested tomatoes or something. It will burn at times, but the major symptom is itching. It will get so itchy at times that I can't think straight, I can't function and have had to miss class and work on a couple of occasions. It seems to be getting better though because i'm not iching nearly as much as I was at first. My primary worry though, is the abdominal pain. If I were just dealing with hemorrhoids, I wouldn't be scared, but the abdominal pain is worrisome to me. As a hypochondriac, I automatically thinnk I have colon cancer and I will be dead within a couple of years. What do my symptoms sound like?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.